Vol. 79, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Bounded analytic functions on unbounded covering surfaces

Shigeo Segawa

Vol. 79 (1978), No. 1, 183–187
Abstract

Let R be an unbounded finite sheeted convering surface over an open Riemann surface with an exhaustion condition. In this paper, the necessary and sufficient condition in order that H(R) separates the points of R is given in term of branch points, where H(R) is the algebra of bounded analytic functions on R.

Mathematical Subject Classification 2000
Primary: 30F99
Milestones
Received: 4 November 1977
Published: 1 November 1978
Authors
Shigeo Segawa